# SDR SWIA202056378

- Difficulty date: December 22, 2020
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FLOOR SUPPORT STRUCTURE HAS MULTIPLE AREAS OF CORROSION FS 559+80  TO FS 621, LBL42.90.  (C-CHECK) RO 2/21/2021.  REPAIRED LEFT SIDE FLOOR STRUCTURE AT FS 559+80 TO FS 621 LBL 42.90 IAW REO 601R-53-61-690 REV D DATED 29 SEP 05.  REFERENCE CONTINUATION CARD FOR WORK PERFORMED. WEIGHT AND BALANCE NOT AFFECTED.  FORM M-337 AND M-131 COMPLETED.
